... but it flowed out of the needle way too fast.. He has since developed a lump that feels attached, like w/ a cord, Dr. said, and extreme pain and numbing down his leg where siatica is. If I massage his legs and rub toward feet, the pain is unbearable til i rub the blood back up. He said he was getting a muscle cramp, but what I felt was a lump, in the quad, trying to travel toward his feet. White-hot pain. I literally stopped the lump and pushed it back up. I am so scared. He is having the small, injection site lump removed tomorrow, but I would like to know something now. Help! We believe the two lumps are related and it started w/ injection site.
My boyfriend received a testosterone injection improperly. We are not sure where she injected it,?
Added 5 Mar 2011:
THE CYST-LIKE LUMP ON HIS REAR WAS CALLED A CALCIFIED-GROWTH. IT HAS BEEN REMOVED. BUT, LIKE I THOUGHT, THE HAND-SIZED LUMP IN THE QUAD ISN'T RELATED, B/C IT IS STILL THERE. NOT AS PAINFUL BUT THERE JUST THE SAME.
Added 5 Mar 2011:
I USUALLY GIVE HIM THE INJECTIONS, A FRIEND, WHOM GOES TO COLLEGE TO BE A NURSE, DID IT ONCE IN MY ABSENCE. BIG MISTAKE
2 Mar 2011
Hey,,I think that what he is feeling is a lump from the testosterone injection. I know, I've been receiving them, and now give them to myself for a few years now after I was diagnosed with Spinal Arachadontis. The nurse probably thought it was like any other type of medication, which u can push in real fast,but with Testosterone Cypionate with it being so thick and slow to even pull into the syring, it has to be pushed in at a very slow rate or u will receive a nice size lump,that makes u feel so sore to wear if u walk it will make u limp, and it hurts to sit, its so thick that it should've been messaged immediately afterwards, or take a hot shower and as bad as it hurts rub it in a circular motion so it can go wear it needs to go in the fat cells.
These damn nurses think that doing everything fast as possible is a great thing, but not when it comes to something that I'm deff sure she doesn't inject to someone everyday, or even every week for that matter! A little bit of advise, if you can do it to urself, without having a problem with a needle? I asked my doctor after several times of this samething, it will go away in a cple days,still a lil sore,then it will take its course and the lump[bruise]will go completely away, I promise! Trust me,,I know it sucks,and u can probably bearly walk, or lay down only on the other side wear she gave u the injection! Anyway, just pull ur doctor aside, try to not embarass his nurse,or her nurse, they will appreciate you doing that. Just tell them u have a personal ? for he or she! Just tell ur doctor what happened,,and just say if u wouldn't mind will u please let me inject my own shots to myself? They shouldn't have a problem with it. My doctor writes my script out for my Testosterone Cypionate, I give myself a shot 1 time every 2 weeks. There's a few places in ur body that is good for testosterone injections. So, just ask ur doctor if they wouldn't mind showing u all the diffrent area's, and just do it urself there for u NEVER GO THRU THIS AGAIN!! Seriously,,no big deal!! I'm 38 years old now, and been giving myself my own shots since 2008. They write you a script for the write needles, and dispsal for ur needles, and they will give u the alchol wipes,,the whole nine. So,,if I was u that's what id ask my doctor about 1st thing, unless u like going thru this,,cuz trust me,,it will happen again by another nurse!! Anyway,,I hope this helps,,don't worry it will go away shortly!! Sucks,,I know!! Anyway,,good luck to u
- Testosterone Information for Consumers
- Testosterone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Testosterone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I do not know what injection was injected by the doctor in Gums,before root canal treatment, resulting,I am not able to open my mouth, as normal,as ...
1 answer • 12 Dec 2013
Would heating under warm-hot tap water thin the solution to make injection easier??
1 answer • 13 Mar 2014
I know my boyfriend is taking testosterone supplements (pills by mouth) but I accidently found this med in his drawer when putting clothes away. And ...
1 answer • 27 Jan 2015
1 answer • 23 Feb 2015
I am a 42 paramedic.I also take adderall for my add. About an hour after the IM injection of 200mg testosterone cypionate. I began having a ...
1 answer • 26 Mar 2015